i am 24 years old. i have been diagnosed with PCSO, and i took provera for three months (10 days each) 4 years ago and then when i stopped it nothing happened. 4 years later, i had irregular periods again, so i took provera since June for 6 months and my last dose was on November and then i had my period and after the period stopped i had another period one week after (Two periods / same month). now its time for my next period and its late 7 days, i am feeling bad headaches, stomach pain, cramps, and nausea. is it possible that these are just withdrawal symptoms? or could it be something else?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2013 • 2 answers
My girlfriend is on implanon, had the irregular periods and stuff for 2-3 months. Now she hasn't had
Posted 15 Aug 2014 • 2 answers
Posted 18 Feb 2015 • 2 answers
Posted 6 Feb 2016 • 1 answer
Irregular Period - My period is irregular all of a sudden and I am having awful PMS symptoms but am?
Posted 23 Jun 2016 • 0 answers